# SDR 98ZZZX4795

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311CL
- Make and model: Diamon DA20-C1
- Aircraft serial: C0011
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: DC001
- Condition: Cracked
- Location: Engine
- Part time: 53 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST RISER FOUND CRACKED ON NR 3 CYLINDER ON 50-HOUR OIL CHANGE.  SUBMITTER SUSPECTS CAUSE TO BE EXHAUST SYSTEM TOO RIGID TO ALLOW FOR HEAT EXPANSION.
